Volume 43, Number 1, January-March 2009
|Page(s)||103 - 113|
|Published online||28 January 2009|
Hamiltonicity in Partly claw-free graphs
Université des Sciences et de la Technologie Houari Boumedienne Faculté de Mathématiques, BP 32, El Alia Alger 16111, Algérie; firstname.lastname@example.org
Accepted: 7 July 2008
Matthews and Sumner have proved in  that if G is a 2-connected claw-free graph of order n such that δ(G) ≥ (n-2)/3, then G is Hamiltonian. We say that a graph is almost claw-free if for every vertex v of G, 〈N(v)〉 is 2-dominated and the set A of centers of claws of G is an independent set. Broersma et al.  have proved that if G is a 2-connected almost claw-free graph of order n such that n such that δ(G) ≥ (n-2)/3, then G is Hamiltonian. We generalize these results by considering the graphs satisfying the following property: for every vertex v ∈ A, there exist exactly two vertices x and y of V\A such that N(v) ⊆ N[x] ∪ N[y]. We extend some other known results on claw-free graphs to this new class of graphs.
Mathematics Subject Classification: 05C45
Key words: Graph theory / claw-free graphs / almost claw-free graphs / Hamiltonicity / matching.
© EDP Sciences, ROADEF, SMAI, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.